VOL. 41 · NO. 3 | Fall 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 41 (3), (Fall 1997)
No abstract available
Articles
Winfried Bruns, Wolmer V. Vasconcelos, Rafael H. Villarreal
Illinois J. Math. 41 (3), 341-353, (Fall 1997) DOI: 10.1215/ijm/1255985732
KEYWORDS: 13B22, 13F20, 13H10
No abstract available
Johan L. Dupont, Henrik Just
Illinois J. Math. 41 (3), 354-377, (Fall 1997) DOI: 10.1215/ijm/1255985733
KEYWORDS: 58A25, 57Q99
No abstract available
Thomas A. Schmidt, Mark Sheingorn
Illinois J. Math. 41 (3), 378-397, (Fall 1997) DOI: 10.1215/ijm/1255985734
KEYWORDS: 30F99, 11J06
Steven G. Krantz, Song-Ying Li, Richard Rochberg
Illinois J. Math. 41 (3), 398-411, (Fall 1997) DOI: 10.1215/ijm/1255985735
KEYWORDS: ‎46E15, 32A35‎, ‎45P05‎, 47B35, 47G10
No abstract available
A. V. Isaev, S. G. Krantz
Illinois J. Math. 41 (3), 412-420, (Fall 1997) DOI: 10.1215/ijm/1255985736
KEYWORDS: 32M05, 32A07
No abstract available
Andrew Hicks
Illinois J. Math. 41 (3), 421-437, (Fall 1997) DOI: 10.1215/ijm/1255985737
KEYWORDS: 53C21, 53C20
Shanshuang Yang
Illinois J. Math. 41 (3), 438-452, (Fall 1997) DOI: 10.1215/ijm/1255985738
KEYWORDS: 30C62
No abstract available
David Marker, Anand Pillay
Illinois J. Math. 41 (3), 453-461, (Fall 1997) DOI: 10.1215/ijm/1255985739
KEYWORDS: 12H05, 03C45, 03C60
No abstract available
Yael Karshon, Eugene Lerman
Illinois J. Math. 41 (3), 462-487, (Fall 1997) DOI: 10.1215/ijm/1255985740
KEYWORDS: 58F05, 57S15, 57S25
No abstract available
Frederick Wilhelm
Illinois J. Math. 41 (3), 488-494, (Fall 1997) DOI: 10.1215/ijm/1255985741
KEYWORDS: 53C21, 53C20
No abstract available
Wolfgang Kühnel, Hans–Bert Rademacher
Illinois J. Math. 41 (3), 495-503, (Fall 1997) DOI: 10.1215/ijm/1255985742
KEYWORDS: 53C25, 58G30
No abstract available
Back Matter
Illinois J. Math. 41 (3), (Fall 1997)
No abstract available
Back to Top